HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.23 (2010) >

 
Title :EQUI-UNIFORM APPROXIMATION PROCESSES OF INTEGRAL TYPE OPERATORS
Authors :Nishishiraho, Toshihiko
Authors alternative :西白保, 敏彦
Issue Date :30-Dec-2010
Abstract :We consider the approximation by integral type operators for Banach space-valued functions and its applications to various summability methods, which include typically the almost convergence method.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Science, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/18827
Citation :Ryukyu mathematical journal Vol.23 p.1 -17
Appears in Collections:Vol.23 (2010)

Files in This Item:

File Description SizeFormat
Vol23p001.pdf794KbAdobe PDFView/Open